# SDR AALA202310304635

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 18,377 hours, 7,856 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO OVERHEAD BATTERY DISCHARGE ILLUMINATED STEADY UNTIL LANDING. AIRCRAFT DIVERTED AND LANDED SAFELY AT MSY WITHOUT FURTHER INCIDENT. PERFORMED ELECTRIC LIGHT BITE AS PER FIM 24-31-00. FAULT CLEARED. OPERATIONAL CHECK GOOD.
